| Model Number |
840 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, an 840 ventilator had a loss of breath delivery (bd) communication error.The ventilator was not in use on a patient at the time the event occurred.The service engineer (se) inspected the device and could not duplicate the issue reported.No parts were replaced.The unit passed all testing and operates within the manufacturing specifications.